MAUDE Adverse Event Report: EBI, LLC. SPINALPAK ASSEMBLY; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. SPINALPAK ASSEMBLY; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: (b)(6) 2020.Concomitant medical product: unknown.Concomitant medical product: therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the sales rep that the patient was experiencing pain throughout his body while utilizing the bone stimulator.He has been wearing it 24/7.He was advised to remove for a day and then put back on for a few hour at a time.Stated he saw his neurosurgeon and stated that the unit should not cause muscle spasms.Doctor did prescribe meds 5pk of methylprednisone for the spasms.He will try that and see what happens.Will call back if there are any issues.The patient was not sent any replacement products or return label.
 
Event or Problem Description
It was reported by the sales rep that the patient was experiencing pain throughout his body while utilizing the bone stimulator.He has been wearing it 24/7.He was advised to remove for a day and then put back on for a few hour at a time.Stated he saw his neurosurgeon and stated that the unit should not cause muscle spasms.Doctor did prescribe meds 5pk of metholprednisone for the spasms.He will try that and see what happens.Will call back if there are any issues.The patient was not sent any replacement products or return label.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device was not returned to zimvie for investigation.The reported event was not verifiable after the investigation associated with pain.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly zimvie will continue to monitor for trends.The following sections have been updated: h3: device evaluated by manufacturer updated to no; h6: device code updated 3190 - insufficient information; h6: investigation code added to 3331 - analysis of production records; h6: investigation code added to 4114 - device not returned; h6: investigation code added to 4119 ¿ insufficient information available; h6: investigation findings code added to 3221: no findings available; h6: investigation conclusions 4315 - cause not established.The following sections have been corrected: h6: device code updated to 2993: adverse event without identified device or use problem.

Brand Name
SPINALPAK ASSEMBLY
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
parsippany, NJ 07054
9732999300
MDR Report Key11196121
Report Number0002242816-2021-00007
Device Sequence Number16304184
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067716
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date01/19/2021
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale